U.S. doctors online nowAsk doctors free
NJ
A 50-year-old female asked:

Is restless leg syndrome a side effect of zoloft (sertraline)?

2 doctor answers2 doctors weighed in
Dr. Bennett Werner
Cardiology 44 years experience
No: It is not a side effect of zoloft (sertraline).
Dr. Christopher Wilson
Sleep Medicine 21 years experience
Occasionally yes: Genetics, alcohol and caffeine, changes in exercise patterns, certain meds, iron deficiency, kidney problems, nerve damage can all cause or worsen restless legs syndrome. Zoloft (sertraline) can sometimes. It looks like you're on Mellaril which can worsen RLS too.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 24, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.